It sounds like you and I are in the same boat. I had been on the same pill (generic) for about 8 years and this whole time I have been yo-yoing from C to D to OK. I'm wondering if I should try another or just give it up completely.
No, I didn't have any weird feelings or side effects when I stopped the pill. Although, getting my period off the pill was not fun. It isn't fun ON the pill, but worse when off. Feel worse, blah, cramps, D from cramps, etc. I'm also not looking forward to my boobs shrinking (they're already small!) and getting acne, and maybe getting my cysts back (they were painful and in my breasts).
I really want to stay on birth control but I refuse to trade it for IBS.
Michelle, talk to your doc and insurance to see what you can do about your generic pill. Good luck!
It really does sound like we're in the same boat again and I do like the BC for the light cycles and acne. It really helps in both departments, but I'm like you.....I would rather have acne than IBS!!! This is so interesting! See, I don't cycle at all when I'm off of birth control. She says my hormones are fine, I just don't have a cycle. No one knows why I don't cycle.....which is cool with me because I don't have to go through PMS and all the cramping and headaches and stuff!! But, it's not cool with my GYN!! She says no, you must cycle!!! So, what about all the girls on the shot that don't cycle???
You might wanna try the alesse...it's the lowest estrogen BC. I think I'm reacting to the estrogen. So, if the Alesse/Aviane still gives me problems, I will ask for that "mini pill" that is progestin only. It doesn't have any estrogen in it. It's only 98% effective against pregnancy, though. And you have to take ALL THE PILLS in the month. You can't skip the last week and not take the pills for that week (the placebos), like I always do!!
I don't know.....I am coming off of this pill (microgestin), regardless. I called the nurse and asked her if I had to wait until my next cycle to switch to the Aviane, because I just started the new month, on Christmas day!! Crap! I don't wanna have to wait another month!!! This sucks!!
Thank you for your post! I might just have given my the answer that I have been desperately seeking!! And another thing, after I researched the pills.....Here's a wonderful site where I found all this wonderful info!!! It's awesome!
Isn't that strange that your symptoms started when you started Aviane, too?? do you think I should even try it?? I guess I could. It does have less estrogen in it than what I'm already on so I don't think I would have WORSE side effects than what I'm already going through! They ALWAYS say that the two are identical, but they sure do react differently in my body.
For Example:I was just prescribed Pamine Forte 5.0mg for my spasms. It ended up being too strong for me, so they called in a script of the regular Pamine 2.5mg. It's the same drug, just one is double strength. I can cut the 5.0 tabs in half and take those with no problem but I have an attack everytime I take one regular 2.5 pamine. I called the pharmacist, and he told me that the COATING on the two pills is different even though they're the same pill and my body rejects the harder coating. It doesn't even look harder to me. THAT'S FREAKING WIERD!!! My body is THAT SENSITIVE!! So, no two pills are exactly the same, according to my body!! LOL!!